IEEE - Institute of Electrical and Electronics Engineers, Inc. - Generalized Equations for RC Phase-Shift Oscillators

Author(s): Sol Sherr
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 1954
Volume: 42
Page(s): 1,169 - 1,172
ISSN (Paper): 0096-8390
DOI: 10.1109/JRPROC.1954.274552
Regular:

General solutions are obtained for three- and four-section phase-shift networks. These solutions are reduced to design equations for a number of specific circuit configurations, and the complete... View More

Advertisement